# SDR COM60408

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10016
- Condition: Defective
- Location: Et Flaps
- Part time: 7 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP OVERSPEED WARNING OCCURS WHEN FLAPS SELECTED TO 20 DEG.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
